MathSciNet Relay Station
MathSciNet bibliographic data
MR203721 (34 #3570) 55.30
MacAlpine, E. A. M. Duality in a twisted homology theory. Bull. Amer. Math. Soc. 72 1966 1051–1054.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement